# SDR SWAA2021062989454

- Difficulty date: May 22, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 26,807 hours, 11,716 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Broken
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FWD CORNER THRESHOLD PIECE BROKEN. / REMOVED AND REPLACED FWD CARGO FWD CORNER LWR. SCURR PLATE PER SRM 51-40-05; SRM 51-40-08 AND MM 53-11-02SA-M 326 A1165220INSP D54
